# SDR CA000731002

- Difficulty date: July 19, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 59,958 hours, 29,457 cycles
- Engine: Pwa JT8D17A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 44,669 hours, 26,491 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

(CAN) A/C 717, JULY 19/2000, FLT 966, YEG, LOG SEQUENCE 0287301. REJECTED TAKEOFF DUE TO LARGE BANG AND AIRCRAFT SWERVED. FIRE BOTTLES DISCHARGED INTO NR 2 ENGINE. INSPECTION FOUND NR 2 ENGINE HAD SEVERE INTERNAL DAMAGE. NR 2 ENGINE. NR 2 ENGINE MOUNT INSPECTION INSPECTED AS PER ENGINE SEIZURE/SURGE CHECK MM 5-51-61 PAGES 201/202. ENGINE FIRE BOTTLES REPLACED. FOLLOW-UP/TEARDOWN REPORT EXPECTED FROM OPERATOR.
